A 23-year-old female asked:
How long after stopping taking the pill(yasmin) will my period start? i was on the medication for about two years and after getting my last period with the medication i stopped. its been a month now and i didnt get my period. should i be worried?
1 doctor answer • 2 doctors weighed in
Dr. John Berrymananswered
Obstetrics and Gynecology 56 years experience
Late period ?'s: Your normal ovulation cycle may be delayed after "two years" on bcp's, as effects of stress will be masked by the oral bcp's. If your period does not occur within six weeks after your last oral bcp, see your gyn for testing and a serum HCG pregnancy test.
Created for people with ongoing healthcare needs but benefits everyone.
64 viewsReviewed >2 years ago
Last updated Jul 6, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.